# SDR ASOA2014111411663

- Difficulty date: October 21, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM IS CRACKED.  FABRICATED REPAIR ANGLES IAW REO 690-53-11-710, REPAIRED IAW REO 690-53-11-710.
